×

Found 18,435 Documents (Results 1–100)

100
MathJax

On uniform convergence of Fourier series with respect to Vilenkin systems with unbounded \(p_k \). (English. Russian original) Zbl 07584500

Mosc. Univ. Math. Bull. 77, No. 1, 41-45 (2022); translation from Vestn. Mosk. Univ., Ser. I 77, No. 1, 61-64 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Orthorecursive expansions and their properties. (English. Russian original) Zbl 07566747

J. Math. Sci., New York 263, No. 4, 522-531 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 170, 62-70 (2019).
MSC:  06D22 43Axx
PDF BibTeX XML Cite
Full Text: DOI

On distributions that are almost periodic at infinity. (English. Russian original) Zbl 07566746

J. Math. Sci., New York 263, No. 4, 511-521 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 170, 51-61 (2019).
MSC:  33E30 43A60
PDF BibTeX XML Cite
Full Text: DOI

On some properties of functions almost periodic at infinity from homogeneous spaces. (English. Russian original) Zbl 07552488

J. Math. Sci., New York 263, No. 5, 643-652 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 171, 47-56 (2019).
MSC:  26Bxx 33E30 43A60
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software